Top answers from doctors based on your search:
Disclaimer

can dehydration cause liver enzymes to be lower

A 37-year-old female asked:
Dr. Julan Crane
24 years experience Pediatrics
Dehydration: your symptoms caused you to be dehydrated and your liver enzymes could be elevated due to several reasons

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 30-year-old female asked:
Dr. Robert Jackson
42 years experience Dermatology
Partly: See your doctor for work up to get the exact answer.
Dr. Gurmukh Singh
48 years experience Pathology
Yes: Mono can cause a wide spectrum of signs and symptoms. It is not feasible to provide a meaningful opinion without additional history, physical examinat ... Read More
A 40-year-old member asked:
Dr. Mary Esther Carlin
50 years experience Developmental and Behavioral Pediatrics
Many thigs can: Infections like prenatal viruses; e.g. Cytomegalovirus, rubella, hepatitis, etc.; inflammation or swelling of the liver, certain genetic and/or metabo ... Read More
2
2 thanks
A 45-year-old member asked:
Dr. Tracy Sinha
52 years experience Allergy and Immunology
Many: Hepatitis, alcohol , dibetes glycogen storage problems.
A female asked:
Dr. Andrew Seibert
34 years experience Gastroenterology
Influenza and liver: Only 3% of patients with influenza A had abnormalities of liver tests in a recent study. The patients who had greatly increased liver tests usually h ... Read More
A 31-year-old member asked:
Dr. Robert Uyeda
44 years experience General Surgery
Yes, but it usually: Means that the gallstones are in the common duct, causing intermittent obstruction or inflammation. It is a complication of gallstones, and a bit mor ... Read More
A 57-year-old male asked:
Dr. Yousuf Siddiqui
Specializes in Gastroenterology
Yes: Could be serious if the numbers are high (more than 3 times upper limit of normal) Any medication (prescription or over the counter) can cause elevate ... Read More
A 30-year-old member asked:
Dr. Peter Karsant
38 years experience Dentistry
Probably : Not. However the drugs you may be taking that are detoxified in the liver may especially prescription narcotics and some non prescription pain killers ... Read More
1
1 thank
A 40-year-old member asked:
Dr. Armen Margaryan
22 years experience Nephrology and Dialysis
UTI: It should not however if you are taking antibiotics some of them can affect liver enzymes.
A 41-year-old female asked:
Dr. Donald Colantino
60 years experience Internal Medicine
Liver inflammation: The most common cause would be viral hepatitis but can be seen with infectious mononucleosis, other viral infections,certain medications, or transient ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month